advertisement
Question
Posted by: Elen | 2019/09/07

Yaz pills side effects

Started taking yaz pills for the first time in July in order to prevent pregnancy. Then I had to skip placebo pills in the end and start new pack due to I once forgot to take one pill and took two pills the next day. Now I already finished the second package and these last 10 days I have brown discharge and lower part of belly is aching like usually during periods. Is it considered normal? In addition, since taking those pills I started having various side effects like mood swings, depression, anxiety, fatigue, swollen and painful to touch breasts, loss of libido. Those symptoms were mentioned in the instruction of those pills, but they really disturb me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/09/10

The brown discharge may be due to missing the pill and going out of synch. The side effects you describe are likely related to the Pill. It is worth persisting for a few months as they often disappear with time.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement